EconPapers    
Economics at your fingertips  
 

Exact packing measure on a Galton-Watson tree

Quansheng Liu

Stochastic Processes and their Applications, 2000, vol. 85, issue 1, 19-28

Abstract: We find a dimension function [phi]* such that the [phi]*-packing measure of the boundary of a Galton-Watson tree is strictly positive and finite.

Keywords: Galton-Watson; tree; Branching; measure; Exact; packing; measure; Hausdorff; measure (search for similar items in EconPapers)
Date: 2000
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(99)00062-9
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:85:y:2000:i:1:p:19-28

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:85:y:2000:i:1:p:19-28